# SDR CALA9801596

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN SEAT TRACK CORRODED AT BS 1030, RBL 24.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED.  A REPAIR WAS INSTALLED IAW SRM 51-30-2 AND MM 51-20-12.
